# SDR 9510442714

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- Engine: Pwa JT8D17
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

AT FL 370, THE NR 2 ENGINE FLAMED OUT.  NO ASSOCIATED VIBRATION.  RESTARTED AT FL 200 WITHOUT INCIDENT.    MAINTENANCE REPLACED FUEL PUMP FILTER.  NO OTHER ANOMALIES NOTED.
